Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe transient stomach on drinking wine, pain below scapula on eating certain foods, have yellowish sclera. Advised blood and stool tests. Cause?

what illness does one has when he/she is complaining of severe but transient stomach pain whenever she drank wine, and pain below her right scapula whenever she ate particular foods, such as peanut butter or bacon, but not when she ate skinned chicken or fish. And sclera of the patient’s eyes were markedly yellow, where doctor has to ordered a stool sample and a variety of blood tests to be performed???
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Acute cholecystitis is one of the possibilities. Markedly yellow eyes suggest jaundice of obstructive etiology.

Further investigations are definitely warranted in these cases. Please consult a Gastroenterologist. An ERCP may be required.

Hope this helps.

Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor